# SDR FDEA201510093154

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION RUNNING UP UNDER LAP SEAM AT STRINGER 19L, BS 753 - 780.  ACCOMPLISHED EA F-5330-T0320609.  CATEGORY B REPAIR, MAJOR REPAIR.
